Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 7, Number 2
HTML articles powered by AMS MathViewer

Miscellaneous back pages, Bull. Amer. Math. Soc. (N.S.), Volume 7, Number 2 (1982)
PDF
Bull. Amer. Math. Soc. 7 (1982)
Miscellaneous front pages, Bull. Amer. Math. Soc. (N.S.), Volume 7, Number 2 (1982)
PDF
Bull. Amer. Math. Soc. 7 (1982)
The Jacobian conjecture: Reduction of degree and formal expansion of the inverse
Hyman Bass, Edwin H. Connell and David Wright PDF
Bull. Amer. Math. Soc. 7 (1982), 287-330
Lectures on Morse theory, old and new
Raoul Bott PDF
Bull. Amer. Math. Soc. 7 (1982), 331-358
The development of square functions in the work of A. Zygmund
E. M. Stein PDF
Bull. Amer. Math. Soc. 7 (1982), 359-376
New examples of minimal imbeddings of $S^\{n - 1\}$ into $S^n \left ( 1 \right )$—The spherical Bernstein problem for $n = 4, 5, 6$
Wu-yi Hsiang PDF
Bull. Amer. Math. Soc. 7 (1982), 377-379
Orthogonal polynomials associated with invariant measures on Julia sets
M. F. Barnsley, J. S. Geronimo and A. N. Harrington PDF
Bull. Amer. Math. Soc. 7 (1982), 381-384
The radical in a finitely generated P. I. algebra
Amiram Braun PDF
Bull. Amer. Math. Soc. 7 (1982), 385-386
The May-Wigner stability theorem for connected matrices
Harold M. Hastings PDF
Bull. Amer. Math. Soc. 7 (1982), 387-388
Exotic classes for measured foliations
Steven Hurder PDF
Bull. Amer. Math. Soc. 7 (1982), 389-391
Factorization and extrapolation of weights
José Luis Rubio de Francia PDF
Bull. Amer. Math. Soc. 7 (1982), 393-395
On the normalizer of certain subalgebras of group-measure factors
Judith Packer PDF
Bull. Amer. Math. Soc. 7 (1982), 397-401
Corrigendum to “Review of product integration by John D. Dollard and Charles N. Friedman”
Michael A. Freedman PDF
Bull. Amer. Math. Soc. 7 (1982), 440
Corrigendum to “The determination of Gauss sums”
Bruce C. Berndt and Ronald J. Evans PDF
Bull. Amer. Math. Soc. 7 (1982), 441